# SDR AALA202502175720

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 26,804 hours, 11,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2EA EMERGENCY EXIT LIGHTS ARE OUT AT L1 DOOR.  RESEATED CONNECTIONS AND PERFORMED A SUCCESSFUL OPERTIONAL CHECK OF THE EMERGENCY LIGHTS. PER B737NG AMM 33-51-00-720-801.
